# SDR RAIA00608032

- Difficulty date: August 21, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 16,434 hours, 15,648 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 337000271
- Part serial: 3419401
- Condition: Warning Light
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8091 RIC - AFT CARGO EXT BUTTON LIGHT LIT UP ON CLIMB AND WHEN EXTINGUISHED GOT EXT BOTTLE INOP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BAGGAGE BAY FIRE BOTTLE.
